The maximum principle at infinity for minimal surfaces in flat three manifolds.
Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 255-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1990__65_3_140194,
author = {H. Rosenberg and William H. Meeks III},
title = {The maximum principle at infinity for minimal surfaces in flat three manifolds.},
journal = {Commentarii mathematici Helvetici},
pages = {255--270},
year = {1990},
volume = {65},
number = {3},
zbl = {0713.53008},
url = {http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140194/}
}
TY - JOUR AU - H. Rosenberg AU - William H. Meeks III TI - The maximum principle at infinity for minimal surfaces in flat three manifolds. JO - Commentarii mathematici Helvetici PY - 1990 SP - 255 EP - 270 VL - 65 IS - 3 UR - http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140194/ ID - CMH_1990__65_3_140194 ER -
H. Rosenberg; William H. Meeks III. The maximum principle at infinity for minimal surfaces in flat three manifolds.. Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 255-270. http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140194/